# SDR HALA2019043000210

- Difficulty date: April 28, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 27,339 hours, 4,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS REMAINING ILLUMINATED IN ARM AND OFF POSITIONS. RESET CIDS SYSTEM 1 AND 2. EMERGENCY EXIT LIGHTS OPS CHECK GOOD. OK FOR SERVICE.
